# SDR ZW0A0100303

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD E AND E COMPT FORMER WAS CORRODED BELOW DOOR SILL AND BEHIND EQUIPMENT RACK, STA 168, STRINGER 18R TO 21R.  FORMER CORRODED BEOND LIMITS.  INSTALLED NEW FORMER AND FRAME STIFFENER PER DRAWING 9911616 AND SPM 6-70-01.
